Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 157, NWS Topeka, KS

May 26, 2016Lyon County, Osage County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at May 26, 2016, 5:38 PM CDT for Lyon County, Osage County, Kansas. It was in force for 22 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2016, 5:38 PM CDT (22:38 UTC)
Expired
May 26, 2016, 6:00 PM CDT
In force
22 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Lyon County, KS, Osage County, KS

The radar

The Topeka radar (KTWX), 62 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 5:44 PM CDTHAIL 0.751 S Reading, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 1:31 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 10.6 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2016-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1730 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2016-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 247 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1730 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
756 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
247 m²/s²
0-3 km storm-relative helicity
285 m²/s²
Significant tornado parameter
0.0
Supercell composite
10.9

Open this sounding in Storm Lab

The text

As transmitted.

416 
WUUS53 KTOP 262238
SVRTOP
KSC111-139-262315-
/O.NEW.KTOP.SV.W.0157.160526T2238Z-160526T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
538 PM CDT THU MAY 26 2016

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN OSAGE COUNTY IN EAST CENTRAL KANSAS...
  EAST CENTRAL LYON COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 615 PM CDT

* AT 538 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR READING...
  MOVING NORTHEAST AT 30 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  OSAGE CITY...LYNDON...READING AND MELVERN LAKE. 

THIS INCLUDES INTERSTATE 35 NEAR MILE MARKER 140.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR EAST CENTRAL
KANSAS.

LAT...LON 3840 9602 3861 9599 3876 9587 3854 9561
      3843 9592 3843 9595 3842 9595
TIME...MOT...LOC 2238Z 223DEG 25KT 3847 9599 

HAIL...1.75IN
WIND...60MPH
 
$$

GDP
2 follow-up statements
581 
WWUS53 KTOP 262253
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
553 PM CDT THU MAY 26 2016

KSC111-262302-
/O.CAN.KTOP.SV.W.0157.000000T0000Z-160526T2315Z/
LYON-
553 PM CDT THU MAY 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LYON COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR EAST CENTRAL
KANSAS.

LAT...LON 3850 9595 3866 9595 3876 9587 3859 9567
      3848 9588
TIME...MOT...LOC 2252Z 223DEG 25KT 3854 9590 

$$

KSC139-262315-
/O.CON.KTOP.SV.W.0157.000000T0000Z-160526T2315Z/
OSAGE-
553 PM CDT THU MAY 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHWESTERN OSAGE COUNTY...

AT 552 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR READING...MOVING
NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
OSAGE CITY AND LYNDON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE
OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR EAST CENTRAL
KANSAS.

LAT...LON 3850 9595 3866 9595 3876 9587 3859 9567
      3848 9588
TIME...MOT...LOC 2252Z 223DEG 25KT 3854 9590 

HAIL...1.00IN
WIND...60MPH
 
$$

GDP
075 
WWUS53 KTOP 262300
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
600 PM CDT THU MAY 26 2016

KSC139-262309-
/O.CAN.KTOP.SV.W.0157.000000T0000Z-160526T2315Z/
OSAGE-
600 PM CDT THU MAY 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN OSAGE COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER HEAVY RAIN IS
STILL LIKELY WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR EAST CENTRAL
KANSAS.

LAT...LON 3850 9595 3866 9595 3876 9587 3859 9567
      3848 9588
TIME...MOT...LOC 2258Z 223DEG 25KT 3858 9585 

$$

GDP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 4:17 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, May 26, 4:17 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
National Weather Service Topeka KS
417 PM CDT THU MAY 26 2016

.SHORT TERM...(This Evening through Friday)
Issued at 318 PM CDT THU MAY 26 2016

Inverted surface trough extended northeast across north central
Kansas this afternoon. Another left over outflow boundary/warm front
extended along Interstate 70. Very moist airmass was noted across
much of the area with dew points in the low to mid 70s. 18Z Topeka
sounding shows steeps lapse rates, Mlcape of 1200 J/kg and good
turning in the lower levels with storm relative helicity of 330
m2s2. With boundaries from earlier convection, instability and
moisture any convection will be capable of all modes of severe
weather. Tornadoes will be possible well into the evening hours
tonight across the area. In addition with good moisture transport
and increasing forcing for ascent as lead wave moves out across
central Kansas this evening and tonight there is a high potential
for flash flooding and continued or additional flooding of streams
and creeks. Have issued a flash flood watch through Friday morning.
There will be a few rounds of thunderstorms through the night and
into Friday. Main upper trough will move out into the Plains on
Friday with another round of storms expected initially in the morning
then with refireing in the afternoon hours. Convergence along the
boundary is weaker in the low levels in the afternoon. 0-6km shear
of 30 to 40 kts is forecast and low level shear near the boundary
will enhance updrafts so with storms that interact with it they may
produce a brief tornado. Hail and winds will continue to be the main
hazards.

.LONG TERM...(Friday Night through Thursday)
Issued at 318 PM CDT THU MAY 26 2016

Late Friday night into the first part of the weekend, the upper
level mean trough over the western CONUS will finally begin to move
northeast and pull out of the Central Rockies into the Central
Plains during the early morning hours on Saturday into the day.  The
upper low is progged to slowly fill and eventually transition into
an open wave.  Suggestion is that there won't be a quick end to
severe potential into this time frame as moisture is still abundant
under a favorable shear profile.  With conditional lapse rates in
place also, at least expect some severe potential with hail being
the largest threat along with continued moisture causing additional
flooding in some river basins that have already become swollen.  By
Saturday night, some improvement will be seen as the open wave lifts
to the northeast into the Upper MS Valley.  Into Sunday most
guidance is in fairly good agreement that a subsident flow regime
will be in place and therefore keeping Sunday mostly dry.

Into Sunday night and Monday early morning, upper flow pattern
weakens over the Central Plains and northern stream flow will set
up over the Northern tier of the CONUS. Very hard to resolve at
this point, but some weak shortwaves may influence northeastern
KS into portions of early next week bringing chances of additional
precipitation and thunderstorms. Severe potential appears to
become more isolated at this point as upper level energy weakens
but yet some instability remains. Depending on if the GFS verifies
over the ECMWF will determine how much storm potential and
organization actually develop. GFS is more aggressive which would
suggest at least some potential for a few stronger storms to
develop but narrowing down the exact timing at this point is not
very evident. What does seem consistent is that on Wednesday a
cold front will be pushed through the area and a potentially drier
pattern should begin to take hold.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon)
Issued at 1245 PM CDT THU MAY 26 2016

Tricky forecast. Showers and thunderstorms may develop early this
afternoon with little cap in place. More organized thunderstorms
are expected to develop over central KS and move northeast during
afternoon into evening. There could be a couple rounds of strong
to severe thunderstorms during that time. Expect at least MVFR
conditions with the heavier thunderstorms, and then probably some
lower ceilings in the MVFR or IFR range after the rain is over.
Conditions may slowly improve Friday morning.

&&

.TOP Watches/Warnings/Advisories...
Flash Flood Watch through Friday afternoon for KSZ008>012-
020>024-026-034>040-054>056-058-059.

&&

SHORT TERM...53
LONG TERM...Drake/GDP
AVIATION...GDP
Hazardous weather outlook, May 26, 4:27 PM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
427 PM CDT THU MAY 26 2016

KSZ008>012-020>024-026-034>040-054>056-058-059-272130-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
427 PM CDT THU MAY 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS CONTINUE THIS EVENING INTO TONIGHT...WITH
TORNADOES...VERY LARGE HAIL...DAMAGING WINDS...AND FLOODING ALL
POSSIBLE. THE GREATEST RISK FOR TORNADOES APPEARS TO BE UNTIL THE
9PM TIME FRAME... BUT MAY CONTINUE LATER INTO THE EVENING IF
CONDITIONS REMAIN FAVORABLE.

ADDITIONAL ROUNDS OF STRONG TO SEVERE STORMS MAY MOVE ACROSS THE
AREA THROUGH THE OVERNIGHT HOURS...ALTHOUGH THE POTENTIAL FOR
DAMAGING WINDS WILL BECOME THE PRIMARY HAZARD WHILE TORNADO
POTENTIAL GRADUALLY DECREASES.

MINOR RIVER FLOODING IS EXPECTED ON THE REPUBLICAN RIVER AT
CLAY CENTER AND THE SOLOMON RIVER AT NILES. MODERATE RIVER
FLOODING IS FORECAST FOR GLASCO ON THE SOLOMON RIVER AND THE SALT
CREEK AT ADA. ADDITIONAL RIVER FLOODING WILL BE POSSIBLE WITH
HEAVY RAIN EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A FEW SEVERE STORMS ARE ONCE AGAIN POSSIBLE FRIDAY AFTERNOON AND
EVENING. HAIL AND DAMAGING WINDS WOULD BE THE MAIN HAZARDS. WITH
SEVERAL ROUNDS OF HEAVY RAIN EXPECTED THIS WEEK...FLOODING WILL
REMAIN A RISK THROUGH NEXT WEEK WITH CHANCES FOR THUNDERSTORMS
EACH DAY IN THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.WEATHER.GOV/TOP/SITREP

In the hours before

Local storm report, May 26, 5:05 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
505 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     TSTM WND DMG     1 E SILVER LAKE         39.10N 95.84W
05/26/2016                   SHAWNEE            KS   PUBLIC

            BUILDING DESTROYED. PICTURE VIA TWITTER

&&

BAERG
Local storm report, May 26, 5:10 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
510 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HEAVY RAIN       W LAWRENCE              38.96N 95.26W
05/26/2016  E1.75 INCH       DOUGLAS            KS   TRAINED SPOTTER

            HEAVY RAIN OF 1.50 TO 1.75 INCHES FELL IN 30 MINUTES.

&&

HENNECKE
Local storm report, May 26, 5:14 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
514 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     TSTM WND GST     LAWRENCE AIRPORT        39.02N 95.22W
05/26/2016  M68 MPH          DOUGLAS            KS   ASOS

&&

HENNECKE
Local storm report, May 26, 5:20 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
520 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             MERIDEN                 39.19N 95.57W
05/26/2016  E2.75 INCH       JEFFERSON          KS   PUBLIC

            *** 2 INJ ***
            2 INJURIES REPORTED BY EM. VICTIMS REFUSED
            TREATMENT. TIME ESTIMATED.

&&

SMB
Local storm report, May 26, 5:21 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
521 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     TSTM WND GST     LAWRENCE AIRPORT        39.02N 95.22W
05/26/2016  M52 MPH          DOUGLAS            KS   ASOS

&&

HENNECKE
Local storm report, May 26, 5:27 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
527 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     HAIL             EMPORIA                 38.40N 96.18W
05/26/2016  E1.00 INCH       LYON               KS   PUBLIC

&&

BAERG

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:03 PM CDTTornado WarningTOPDickinson, Ottawa27 min
May 25, 7:28 PM CDTTornado Warning Tornado observedConsiderable damage threatTOPDickinson32 min
May 25, 7:40 PM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Ottawa50 min
May 25, 7:52 PM CDTTornado Warning EmergencyTornado observedConsiderable damage threatTOPDickinson38 min
May 25, 8:09 PM CDTSevere Thunderstorm WarningTOPDickinson36 min
May 25, 8:24 PM CDTSevere Thunderstorm WarningTOPClay21 min
May 25, 8:27 PM CDTTornado Warning Tornado observedConsiderable damage threatTOPDickinson, Geary33 min
May 25, 8:36 PM CDTSevere Thunderstorm WarningTOPDickinson, Geary24 min
May 25, 8:47 PM CDTSevere Thunderstorm WarningTOPGeary, Morris43 min
May 25, 9:07 PM CDTRiver Flood WarningTOPDickinson3 days
May 25, 9:24 PM CDTSevere Thunderstorm WarningTOPGeary, Morris, Wabaunsee36 min
May 25, 9:27 PM CDTTornado WarningTOPMorris, Wabaunsee33 min
May 25, 10:09 PM CDTTornado WarningTOPWabaunsee36 min
May 25, 10:12 PM CDTSevere Thunderstorm WarningTOPGeary48 min
May 25, 10:28 PM CDTTornado Warning Tornado observedConsiderable damage threatTOPOsage, Wabaunsee32 min
May 25, 10:47 PM CDTSevere Thunderstorm WarningTOPBrown43 min
May 25, 10:50 PM CDTSevere Thunderstorm WarningTOPOsage, Wabaunsee40 min
May 25, 11:22 PM CDTSpecial Weather StatementTOPDouglas23 min
May 26, 2:24 AM CDTSevere Thunderstorm WarningTOPJackson34 min
May 26, 3:05 AM CDTSpecial Weather StatementTOPJefferson25 min
May 26, 8:23 AM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson23 min
May 26, 8:59 AM CDTSpecial Weather StatementTOPJefferson31 min
May 26, 9:12 AM CDTSpecial Weather StatementTOPJefferson33 min
May 26, 9:30 AM CDTSpecial Weather StatementTOPJefferson30 min
May 26, 9:42 AM CDTSevere Thunderstorm WarningTOPJefferson10 min
May 26, 1:05 PM CDTSpecial Weather StatementTOPPottawatomie25 min
May 26, 1:15 PM CDTFlash Flood WatchTOPAnderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more38 hr
May 26, 1:39 PM CDTSevere Thunderstorm WarningTOPJackson, Shawnee, Wabaunsee51 min
May 26, 1:50 PM CDTTornado WarningTOPShawnee25 min
May 26, 2:00 PM CDTTornado WarningTOPPottawatomie, Riley, Wabaunsee30 min
May 26, 2:09 PM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Geary, Riley51 min
May 26, 2:14 PM CDTSevere Thunderstorm WarningTOPJackson, Jefferson, Shawnee46 min
May 26, 2:29 PM CDTTornado Warning Tornado observedTOPPottawatomie31 min
May 26, 2:34 PM CDTSevere Thunderstorm WarningTOPBrown41 min
May 26, 2:39 PM CDTSevere Thunderstorm WarningTOPMarshall, Washington11 min
May 26, 2:41 PM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha, Pottawatomie34 min
May 26, 2:48 PM CDTFlash Flood WarningTOPClay, Dickinson, Geary, Morris, Riley7 hr
May 26, 2:48 PM CDTSevere Thunderstorm WarningTOPJackson, Pottawatomie42 min
May 26, 2:55 PM CDTSevere Thunderstorm WarningTOPJefferson38 min
May 26, 2:57 PM CDTSevere Thunderstorm WarningTOPPottawatomie48 min
May 26, 2:58 PM CDTSevere Thunderstorm WarningTOPGeary, Morris, Riley, Wabaunsee32 min
May 26, 3:08 PM CDTSevere Thunderstorm WarningTOPLyon, Morris, Wabaunsee52 min
May 26, 3:09 PM CDTSevere Thunderstorm WarningTOPJackson, Nemaha51 min
May 26, 3:18 PM CDTFlash Flood WarningTOPJefferson3 hr
May 26, 3:24 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley, Wabaunsee36 min
May 26, 3:34 PM CDTSevere Thunderstorm WarningTOPGeary, Wabaunsee26 min
May 26, 3:46 PM CDTSevere Thunderstorm WarningTOPJackson, Osage, Pottawatomie, Shawnee, Wabaunsee29 min
May 26, 3:50 PM CDTSevere Thunderstorm WarningTOPJackson, Nemaha25 min
May 26, 4:05 PM CDTSevere Thunderstorm WarningTOPJackson, Jefferson, Shawnee25 min
May 26, 4:14 PM CDTFlash Flood WarningTOPBrown, Jackson, Marshall, Nemaha, Pottawatomie, Riley and 2 more9 hr
May 26, 4:24 PM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson, Shawnee51 min
May 26, 4:49 PM CDTRiver Flood WarningTOPPottawatomie48 hr
May 26, 5:00 PM CDTSevere Thunderstorm WarningTOPDickinson45 min
May 26, 5:22 PM CDTSevere Thunderstorm WarningTOPLyon, Wabaunsee38 min
May 26, 5:38 PM CDTSevere Thunderstorm WarningTOPDickinson, Morris37 min
May 26, 5:53 PM CDTSevere Thunderstorm WarningTOPGeary, Morris, Wabaunsee37 min
May 26, 6:10 PM CDTFlash Flood WarningTOPJefferson4 hr
May 26, 6:23 PM CDTFlash Flood WarningTOPDouglas4 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.